# SDR FDEA2018092532660

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 361
- Aircraft time: 45,977 hours, 40,645 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crossbeam
- Part number: A53974268200
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON AFT CARGO FLOOR CROSSBEAM AT FR56 LHS REQUIRES EVALUATION   FOR CONFORMITY THE REPAIR WAS EVALUATED AND FOUND IN CONFORMITY WITH A300-600 SRM 53-10-15   FIG207,EO:6-5100-7-5000 D07 PT1 WAS COMPLETED,TITLE:STRUCTURES-REPAIR CATALOG-  A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707.THE REPAIR   WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100 REV.151.
